# SDR SWAA2013031813722

- Difficulty date: February 26, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 34,488 hours, 23,236 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR09530085
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK SECTION CORRODED BETWEEN BS 342 TO BS 588, RBL 44.  REMOVED AND REPLACED SEAT TRACK IAW SRM.
